# SDR SWAA2019011427810

- Difficulty date: December 3, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 55,140 hours, 31,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A81236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUB THRESHOLD WEB CORRODED BETWEEN BS 787+7 TO BS 847, RBL 22.  R&R WEB IAW SRM AND DWG.
